# SDR AALA2020021769009

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 16,213 hours, 1,966 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 830501000001
- Part serial: 15060143
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN ELECTRICAL ODOR WAS SMELLED WHEN THE AFT LEFT GALLEY OVENS 9D & 9E WERE TURNED ON IN FLIGHT. THE SMELL DISSIPATED WHEN THE OVENS WERE TURNED OFF. REPLACED OVEN 9E (AALA202002169009) AND 9D (AALA202002179015) PER AMM 25-32-00.
